The Annals of Probability

Time Inhomogeneous Markov Processes and the Polarity of Single Points

T. S. Mountford

Full-text: Open access

Abstract

Kesten (1969) gives necessary and sufficient conditions for single points to be polar for Levy processes. In this article we investigate when single points are polar for processes obtained by adding functions to stable processes.

Article information

Source
Ann. Probab. Volume 17, Number 2 (1989), 573-585.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aop/1176991416

Digital Object Identifier
doi:10.1214/aop/1176991416

Mathematical Reviews number (MathSciNet)
MR985379

Zentralblatt MATH identifier
0675.60035

JSTOR
links.jstor.org

Subjects
Primary: 60G17: Sample path properties
Secondary: 60J25: Continuous-time Markov processes on general state spaces 60J30

Keywords
Stable processes polar sets

Citation

Mountford, T. S. Time Inhomogeneous Markov Processes and the Polarity of Single Points. Ann. Probab. 17 (1989), no. 2, 573--585. doi:10.1214/aop/1176991416. http://projecteuclid.org/euclid.aop/1176991416.


Export citation